# SDR 20001108SH037

- Difficulty date: October 8, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N8170P
- Make and model: Piper PA-24-180
- Aircraft serial: 243426
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stud
- Part number: 2082900
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR STUD IS TO BE INSPECTED EVERY 1,000 HOURS PER AD 97-01-01.  CRACKED STUD IN QUESTION HAD ONLY 453 HOURS SINCE LAST MAGNAFLUX INSPECTION.  (X)
